Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have blocked nose. Using nasal drops. On Ecosprin, Crevast. Help?

My nose is often chocked. When I put drops it goes temporarily. After 6 to 8 hours the effect of drops remain.I am aged 61 years and on medication for CABG performed in Sept.12. Taking Met xl 25, Steloz50, Ecosprin 75 and Crevast 10 since September 2012 onwards. (male 61 years, India).As per ENT medical advice, taking now since 15.3.2013 as under: : Monteir Lucomast , ebastin 10, Azirthomycin 250, Efcorlin Nose drops.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

If the ENT expert feels that it is allergic rhinitis, the advised treatment should slowly work.
Another rare possibility is drug side effect. rarely metoprolol can cause nasal stuffiness.

If things do not settle down, please ask your doctor to consider substituting Met XL and see.

Good Luck!
Answered: Fri, 29 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor